# SDR SWAA2017080515615

- Difficulty date: August 2, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,442 hours, 41,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A55024
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FORWARD UPPER FLANGE CRACKED AT BS 294.5, RBL 52.    REPAIRED THE FLOORBEAM FLANGE IAW EA.
